Alert archive / Pennsylvania / Areal Flood Warnings in 2011
Areal Flood Warning 100, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 28, 2011, 4:38 AM EDT for Bucks County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 4:38 AM EDT (08:38 UTC)
- Expired
- Sep 28, 2011, 7:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Bucks County, PA
The radar
The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
933 WGUS41 KPHI 280838 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 438 AM EDT WED SEP 28 2011 PAC017-281130- /O.NEW.KPHI.FA.W.0100.110928T0838Z-110928T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUCKS PA- 438 AM EDT WED SEP 28 2011 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * FLOOD WARNING FOR SMALL STREAMS IN... BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA... * UNTIL 730 AM EDT * AT 434 AM EDT THE EAST BRANCH OF THE PERKIOMEN WAS RISING RAPIDLY AND SHOULD EXCEED ITS 5 FOOT FLOOD STAGE AROUND 5AM. IT IS EXPECTED TO BEGIN RECEDING AROUND 6 AM. THE TOHICKON CREEK AT PIPERSVILLE WAS ALSO RISING RAPIDLY BUT SHOULD REMAIN WITHIN ITS BANKS. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4016 7505 4042 7546 4058 7523 4028 7491 $$ DRAG
1 follow-up statement
349 WGUS81 KPHI 281012 FLSPHI FLOOD STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 612 AM EDT WED SEP 28 2011 PAC017-281130- /O.CON.KPHI.FA.W.0100.000000T0000Z-110928T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUCKS PA- 612 AM EDT WED SEP 28 2011 ...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR SMALL STREAMS IN NORTHWESTERN BUCKS COUNTY... AT 606 AM EDT THE EAST BRANCH OF THE PERKIOMEN WAS BEGINNING TO RECEDE AFTER THE 5AM CREST OF 4.6 FT...FOUR TENTHS OF A FOOT BELOW FLOOD STAGE. THE WARNING AREA HAS BEEN REDUCED BUT NOT COMPLETELY ABANDONED DUE TO HEAVY SHOWERS DEVELOPING NORTHWARD FROM MONTGOMERY COUNTY INTO THE NORTHWEST CORNER OF BUCKS COUNTY. THIS MAY FORCE THE PERKIOMEN TO BEGIN RISING AGAIN AROUND 7 AM. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4038 7503 4025 7519 4042 7546 4058 7523 $$ DRAG
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 28, 3:44 AM EDT, 54 minutes earlier.
Area forecast discussion, Sep 28, 3:44 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 AM EDT WED SEP 28 2011
.SYNOPSIS...
STUBBORN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO SIT OVER
THE OHIO VALLEY THROUGH AT LEAST THURSDAY. MORE ENERGY FROM THE
PACIFIC NORTHWEST WILL KICK THE UPPER LEVEL TO THE EAST AS IT DRAGS
A COLD FRONT THROUGH LATER ON THURSDAY AND OUT TO SEA BY FRIDAY. A
SECONDARY COLD FRONT LOOKS TO MOVE THROUGH DURING THE DAY FRIDAY
WITH CANADIAN HIGH PRESSURE FILING IN BEHIND FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WARM FRONT FROM DELMARVA TO JUST S OF KDCA FOCUSES THE STRATUS/FOG
AND ENOUGH INFLOW FOR LIFT N OF THE WARM FRONT TO PRODUCE HEAVY
SCT SHOWERS AT THIS MIDNIGHT HOUR.
FFA ISSUED FOR E PA AND FAR NW NJ THROUGH TONIGHT IN THE 330AM
ISSUANCE. THE EVENING RAINS OF 2.47 INCHES IN STODDARTSVILLE OF
MONROE COUNTY...1.88 IN BLAKESLEE CARBON COUNTY AND 1.47 INCHES IN
BETHEL OF BERKS COUNTY COMBINED WITH PWAT NEAR 1.5 INCHES...SOME
UPSLOPE CONTRIBUTION TO LIFT...POTENTIAL FOR REMNANTS OF ANY NNEWD
MOVING ISO SVR IN THE SW PORTION OF THE FA...AND PORTIONS OF E PA
ALREADY VULNERABLE FROM 9 TO 11 INCH RAINS THIS MONTH SUGGEST A
FLASH FLOOD WATCH WOULD BE BENEFICIAL TO DISCUSS THE POTENTIAL FOR
ISOLATED 1 OR 2 HR RAINS OF 1.5 TO 2 INCHES POSSIBLY CAUSING
EXCESSIVE SHORT FUSED RUNOFF RESPONSE. MAINSTEMS SHOULD BE OKAY IN
THIS PATTERN DUE TO LACK OF NON ANTICIPATED WIDESPREAD 2+ INCH
AMTS.
LEHIGH RIVER RESPONDING AT LEIGHTON WALNUTPORT AND STODDARDTSVILLE
IN PA FROM LAST NIGHTS RAINS.
COLLABORATED EXTENT OF WATCH WITH NEIGHBORS.
PLS SEE SPC DAY 1 OUTLOOK FOR POTENTIAL ISO SVR SW PTN OF THE FA
THIS AFTN/EVE.
TRIED TO MAKE SENSE OF BEST CHANCE FOR BANDS OF HEAVY SHOWERS SO
NO ONE SET OF GUIDANCE IS SEEN AS BEST GUIDE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
MIGHT BE THE BEST CHC FOR HEAVY RAIN AND THUNDERSTORMS IN THE
WATCH AREA.
COULD CLEAR OUT ALOFT TOWARD DAWN BUT THAT WOULD INCREASE PATCHY
DENSE FOG POTENTIAL LATE THIS COMING NIGHT.
BLENDED MODEL GUIDANCE.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
LONG WAVE TROUGH OVER THE OHIO VALLEY ASSOCIATED WITH LOLLYGAGGING
MID-LEVEL LOW WILL FINALLY BEGIN TO OPEN UP ON THURSDAY AS ANOTHER
PIECE OF MID-LEVEL ENERGY EJECTS INTO ITS BASE. THIS THEN STARTS TO
PUSH THE OPEN WAVE TOWARDS THE NORTHEAST AT A FASTER CLIP THUS
ALLOWING THE CURRENT STATIONARY FRONT TO OUR WEST TO BEGIN TO MOVE
EAST AS A COLD FRONT. THERE IS A LOT OF VORTICITY ASSOCIATED WITH
THE PASSAGE OF THE MID-LEVEL LOW AND COLD FRONT SO AIR PARCEL
ASCENSION WILL NOT BE AN ISSUE FOR THURSDAY. DEEP VERTICAL SHEAR
WILL BE PRIME FOR AN ENHANCED UPDRAFT ROTATION AND UNDER THE MOIST
SOUTHERLY FLOW DEWPOINTS WILL REMAIN IN THE MID 60S.
THE MAIN QUESTION IS CAN WE BREAK OUT ENOUGH FOR THE EARLY AFTERNOON
HOURS TO SEE AN INCREASE IN SURFACE BASED CAPE. AS OF NOW IT LOOKS
AS THOUGH THE FRONT WILL BE BARRELING THROUGH BY THE AFTERNOON HOURS
AND THERE COULD BE MODEST CLEARING. IT DOES NOT LOOK TO BE A
WIDESPREAD EVENT ON THURSDAY BUT ALL SEVERE CONVECTIVE INDICES
POINT TO A RATHER ACTIVE AFTERNOON/EVENING WITH GUSTY WINDS AND
HEAVY RAIN.
WITH THIS FRONT THROUGH THE REGION BY FRIDAY MORNING ANOTHER, WEAKER
AND DRIER, COLD FRONT WILL SWEEP THROUGH ON FRIDAY. THIS IS
ASSOCIATED WITH THE MID-LEVEL CLOSED LOW THAT KICKED ITS PREDECESSOR
TO THE EAST. STILL HAVE A CHANCE TO SEE SOME SHOWERS, MAINLY ACROSS
OUR NORTHERN ZONES, WITH THE STRONGER MID-LEVEL ENERGY SHEARING
ACROSS THOSE PARTS OF THE CWA. WITH A COLD POOL ALOFT AND STRONG
COLD AIR ADVECTION TAKING PLACE ON SATURDAY WE COULD STILL SEE A
RESIDUAL SHOWER ACROSS THE NORTH WHILE EVERYWHERE SHOULD BE DRY.
DRYING TREND CONTINUES FROM SUNDAY THROUGH THE REMAINDER OF THE
LONGTERM PERIOD AS HIGH PRESSURE NOSES IN FROM THE WEST.
TEMPERATURES WILL FEEL MUCH LIKE FALL OVER THE WEEKEND AS A STIFF
NORTHWEST WINDS KICKS IN COOLER AND DRIER CANADIAN AIR.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THROUGH 13Z...WIDESPREAD IFR CIGS WITH VSBY DECREASING TO 1 TO 4
MI IN FOG BY 12Z. SCT BRIEF HEAVY SHOWERS MOVING NORTHWARD. LIGHT
EAST FLOW.
TODAY AFTER 13Z...CIGS GRADUALLY LIFT TO MVFR OR VFR CIGS MIDDAY
WITH IFR CIGS AND RIDGES OBSCURED CONTG ONLY IN THE POCONOS AND
HILLS OF FAR NW NJ. BRIEF IFR CONDS IN SCT HEAVY SHOWERS WITH ISO
STRONG TSTMS...MAINLY THIS AFTN AND MOSTLY AWAY FROM THE COAST.
MOST OF THE TSTMS IN DE/MD AND SE PA. SE WIND G 15 KT THIS AFTN
EXCEPT SW G 30 KT POSSIBLE IN ANY AFTN TSTM ACROSS MD/DE/SE PA.
TONIGHT...MVFR OR IFR CIGS. BRIEF LIFR IN SCT HEAVY SHOWERS WITH
ISO TSTMS. LIGHT SE WIND.
OUTLOOK...
UPPER LEVEL LOW PRESSURE AND SOUTHERLY FLOW WILL CONTINUE INTO
THE FIRST HALF OF THURSDAY BEFORE A STRONG COLD FRONT SWINGS
THROUGH LATER IN THE DAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED
ON THURSDAY AS THE FRONT LIFTS THROUGH. A SECONDARY FRONT WILL
SWEEP THROUGH ON FRIDAY GIVING WAY TO BUILDING HIGH PRESSURE OVER
THE WEEKEND. THERE COULD STILL BE MVFR CIGS AND VSBY WITH THE
STORMS ON THURSDAY AND POSSIBLY ON FRIDAY WILL ANY REMAINING LOW
LEVEL MOISTURE. VFR CONDITIONS ARE EXPECTED OVER THE WEEKEND AS
WINDS SHIFT TOWARDS THE NORTHWEST AND BRING IN DRIER AIR.
&&
.MARINE...
TODAY AND TONIGHT...NO HEADLINE.
WINDS ARE EXPECTED TO REMAIN WELL BELOW ADVISORY CRITERIA THROUGH
TONIGHT. SEAS WILL REMAIN AT 3 OR 4 FEET ON THE OCEAN, WHICH IS
WHAT WAVEWATCH CONTINUES TO FORECAST. THERE MAY BE SOME STRONG
THUNDERSTORMS MAINLY OVER DELAWARE BAY AND OVER THE SOUTHERN OCEAN
WATERS WEDNESDAY.
OUTLOOK...
UPPER LEVEL LOW PRESSURE WILL FINALLY DEPART THE OHIO VALLEY AND
MOVE TOWARDS THE EAST ON THURSDAY. A TRAILING COLD FRONT WILL SWEEP
THROUGH ON THURSDAY AFTERNOON AND WE WILL SEE HEAVY SHOWERS WITH
POSSIBLY STRONG THUNDERSTORMS DURING THE AFTERNOON HOURS. A
SECONDARY COLD FRONT WILL PUSH BY ON FRIDAY WITH AGAIN A CHANCE OF
SHOWERS INTO SATURDAY. WINDS WILL THEN SWING AROUND TO THE NORTHWEST
AND UNDER A TIGHT PRESSURE GRADIENT INCREASE AND BECOME GUSTY. SEAS
SHOULD BUILD TO AROUND 5 FEET BY LATE SATURDAY NIGHT. SMALL CRAFT
CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT THROUGH MONDAY ONCE HIGH
PRESSURE ESTABLISHES ITSELF OVER OUR REGION.
&&
.HYDROLOGY...
FFA ISSUING NOW. WILL EXPAND THIS SECTION AS WELL AS NEAR AND
SHORT TERM BY 430 AM. SOME OF THE HYDRO INDICATIONS ARE IN THE
NEAR TERM SECTION. GETTING BASE PRODUCTS POSTED NOW.
&&
.TIDES/COASTAL FLOODING...
REEDY PT DE EXCEEDED FS AT MIDNIGHT BY .09 INCHES WITH A 7.29 READING.
PHL REMAINED BELOW FS BY .08 AT 224 AM. SORT OF AN ODDITY.
A MORE GENERAL CF ADVISORY IS ISSUING NOW FOR THE ATLC WATERS HIGH
TIDE MID AND LATE THIS MORNING. PROBABLE REPEATS CF EPISODES IN
FUTURE HIGH TIDE CYCLES AT LEAST THRU THURSDAY OR FRI AS ASTRO
PREDICTED HIGH TIDES INCREASE.
PHL AND REEDY POINT ARE MARGINAL AND PROB WILL ISSUE CFSTMT AROUND
530 AM ONCE I CAN GAIN A BETTER HANDLE ON THE TRENDS VS GUIDANCE.
&&
.RIP CURRENTS...
WITH A FAIRLY LONG PERIOD OF 8 SECONDS OR HIGHER EXPECTED WITH THE
SWELLS CONTINUING WEDNESDAY, AND WITH AN EAST TO SOUTHEAST WIND OF 8
TO 10 KNOTS, AND ALSO WITH THE CONTINUED INFLUENCE OF THE NEW
MOON...A MODERATE RISK OF RIP CURRENTS WAS FORECAST FOR WEDNESDAY.
WILL REEVALUATE AT 430 AM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
067>071.
NJ...COASTAL FLOOD ADVISORY FROM 7 AM TO 11 AM EDT THIS MORNING FOR
NJZ012>014-020>027.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007.
DE...COASTAL FLOOD ADVISORY FROM 7 AM TO 11 AM EDT THIS MORNING FOR
DEZ002>004.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...HEAVENER
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...HEAVENER
AVIATION...DRAG/HEAVENER
MARINE...DRAG/HEAVENER
HYDROLOGY...DRAG
TIDES/COASTAL FLOODING...DRAG
RIP CURRENTS...DRAGHazardous weather outlook, Sep 28, 3:51 AM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EDT WED SEP 28 2011 MDZ008-012-015-019-020-NJZ008>010-015-290800- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET- MERCER- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ054-055-060>062-067>069-290800- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- 351 AM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-290800- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 351 AM EDT WED SEP 28 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-290800- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ070-071-290800- DELAWARE-PHILADELPHIA- 351 AM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-290800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 28, 1:54 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
154 AM EDT WED SEP 28 2011
DEZ001-NJZ001-007>010-012-015>019-021>023-027-PAZ054-055-060>062-
067>071-280645-
ATLANTIC NJ-BERKS PA-BUCKS PA-CAMDEN NJ-CAPE MAY NJ-CARBON PA-
CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
LEHIGH PA-MERCER NJ-MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-
NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-
SUSSEX NJ-WARREN NJ-
154 AM EDT WED SEP 28 2011
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX...WARREN...
MORRIS...HUNTERDON...SOMERSET...SALEM...CUMBERLAND...CAMDEN...
GLOUCESTER...MERCER...MIDDLESEX...DELAWARE...PHILADELPHIA...
CHESTER...MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON...CARBON...
BUCKS...MONROE...NEW CASTLE...CAPE MAY...ATLANTIC AND BURLINGTON
COUNTIES...
AT 150 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL MOVING NORTH AROUND 20 MILES AN HOUR
THROUGH THE DELAWARE VALLEY. THE BACK EDGE OF THE HEAVIEST RAIN
WAS ALONG A LINE EXTENDING FROM WILMINGTON TO 15 MILES NORTH OF CAPE
MAY.
BRIEF PERIODS OF VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT HAVE
BEEN SOAKED AGAIN THIS MONTH OF SEPTEMBER. BE ALERT FOR THE
POSSIBILITY OF LOCALIZED FLOODING....ESPECIALLY NEAR THE DELAWARE
RIVER INTO WESTERN NEW JERSEY. AN EMBEDDED THUNDERSTORM IS ALSO
POSSIBLE.
LAT...LON 4120 7438 4108 7449 4104 7449 4105 7444
4102 7442 3917 7480 3967 7552 3969 7552
3968 7554 3972 7560 4086 7566 4123 7554
4126 7514 4116 7516 4115 7509 4109 7501
4115 7491 4131 7480 4135 7468
FORECASTER: DRAGSpecial weather statement, Sep 28, 4:09 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 AM EDT WED SEP 28 2011
NJZ001-007>010-012-PAZ062-280900-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
409 AM EDT WED SEP 28 2011
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX...WARREN...
MORRIS...HUNTERDON...SOMERSET...MIDDLESEX AND NORTHAMPTON COUNTIES...
AT 406 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 9 MILES EAST
OF EASTON TO 13 MILES WEST OF SOMERVILLE TO 7 MILES SOUTH OF
SOMERVILLE...MOVING NORTHEAST AT 25 MPH. THE SHOWERS WILL BE NEAR
HAMPTON...WHITE HOUSE STATION...LEBANON...HIGH BRIDGE AROUND 415
AM...PLEASANT VALLEY...BRASS CASTLE...ROXBURG...BRIDGEWATER AROUND
420 AM...BELVIDERE AND SOUTH BOUND BROOK AROUND 425 AM.
THERE COULD SOME POOR DRAINAGE FLOODING WITH THESE SHOWERS AND
POSSIBLY A BRIEF GUST OF WIND UPWARDS OF 30 MPH. A FEW RUMBLES OF
THUNDER ARE ALSO POSSIBLE WITH THESE SHOWERS.
LAT...LON 4078 7437 4073 7437 4067 7445 4065 7445
4066 7440 4059 7444 4060 7433 4033 7457
4038 7463 4052 7491 4069 7530 4101 7507
4107 7497 4111 7499 4101 7456 4084 7432
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 8:16 PM EDT | Areal Flood Warning | PHI | Carbon, Monroe | 3 hr |
| Sep 27, 11:53 PM EDT | Coastal Flood Statement | PHI | Delaware, Philadelphia | 4 hr |
| Sep 28, 1:54 AM EDT | Special Weather Statement | PHI | Bucks, Delaware, Lehigh, Monroe, Montgomery, Northampton and 1 more | 51 min |
| Sep 28, 3:56 AM EDT | Flash Flood Watch | PHI | Berks, Carbon, Delaware, Lehigh, Monroe, Northampton and 1 more | 39 hr |
| Sep 28, 5:45 AM EDT | Special Weather Statement | PHI | Montgomery | 60 min |
| Sep 28, 10:02 AM EDT | Coastal Flood Statement | PHI | Delaware, Philadelphia | 8 hr |
| Sep 28, 11:15 AM EDT | Special Weather Statement | PHI | Berks | 60 min |
| Sep 28, 12:24 PM EDT | Special Weather Statement | PHI | Lehigh | 51 min |
| Sep 28, 3:20 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery | 55 min |
| Sep 28, 3:59 PM EDT | Special Weather Statement | PHI | Berks, Chester, Delaware, Montgomery | 61 min |
| Sep 28, 4:21 PM EDT | Special Weather Statement | PHI | Carbon | 54 min |
| Sep 28, 4:33 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 2 hr |
| Sep 28, 4:36 PM EDT | Flash Flood Warning | PHI | Berks, Chester | 3 hr |
| Sep 28, 4:48 PM EDT | Special Weather Statement | PHI | Northampton | 57 min |
| Sep 28, 4:59 PM EDT | Areal Flood Advisory | PHI | Bucks, Northampton | 3 hr |
| Sep 28, 5:02 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 58 min |
| Sep 28, 5:12 PM EDT | Special Weather Statement | PHI | Lehigh | 63 min |
| Sep 28, 5:29 PM EDT | Special Weather Statement | PHI | Carbon | 61 min |
| Sep 28, 5:32 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Northampton | 58 min |
| Sep 28, 5:42 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more | 3 hr |
| Sep 28, 6:31 PM EDT | Special Weather Statement | PHI | Northampton | 59 min |
| Sep 28, 6:35 PM EDT | Areal Flood Warning | PHI | Bucks | 2 hr |
| Sep 28, 6:41 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Sep 28, 7:44 PM EDT | Areal Flood Warning | PHI | Chester | 3 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.